Generalized solution of an equation with discontinuous operator
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1108-1113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a17,
author = {L. N. Lyapin},
title = {Generalized solution of an equation with discontinuous operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1108--1113},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a17/}
}
L. N. Lyapin. Generalized solution of an equation with discontinuous operator. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1108-1113. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a17/